Singular perturbation techniques applied to multi-asset option pricing

Duck, P W and Newton, D P and Widdicks, M and Yang, C (2009) Singular perturbation techniques applied to multi-asset option pricing. Mathematical Finance, 19 (3). pp. 457-486. ISSN 0960-1627

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Mathematical Finance
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44988
Deposited By:
Deposited On:
11 Jul 2011 18:24
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:29